Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2017, Article ID 8363478, 3 pages
https://doi.org/10.1155/2017/8363478
Research Article

On the Boundedness of the Fractional Bergman Operators

Department of Mathematics, University of Ghana, P.O. Box LG 62, Legon, Accra, Ghana

Correspondence should be addressed to Benoît F. Sehba; moc.liamg@abhesb

Received 4 March 2017; Accepted 18 April 2017; Published 10 May 2017

Academic Editor: Feyzi Başar

Copyright © 2017 Benoît F. Sehba. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Sehba, “Sharp weighted norm estimates for fractional Bergman operators,” https://arxiv.org/abs/1703.00852.
  2. B. Sehba, “Sharp off-diagonal weighted norm estimates for the bergman projection,” https://arxiv.org/abs/1703.00275.
  3. D. Békollé, A. Bonami, G. Garrigós, C. Nana, M. Peloso, and F. Ricci, “Lecture notes on Bergman projectors in tube domains over cones: an analytic and geometric viewpoint,” in Proceedings of the International Workshop in Classical Analysis, (IMHOTEP '01), Yaoundé, Cameroon, 2001.
  4. E. M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton Mathematical Series, No. 30., Princeton University Press, Princeton, NJ, USA, 1970. View at MathSciNet
  5. R. Zhao, “Generalization of Schur's test and its application to a class of integral operators on the unit ball of Cn,” Integral Equations and Operator Theory, vol. 82, no. 4, pp. 519–532, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  6. J. S. Bansah and B. T. Sehba, “Boundedness of a family of Hilbert-type operators and its Bergman-type analogue,” Illinois Journal of Mathematics, vol. 59, no. 4, pp. 949–977, 2015. View at Google Scholar · View at MathSciNet
  7. G. O. Okikiolu, “On inequalities for integral operators,” Glasgow Mathematical Journal, vol. 11, pp. 126–133, 1970. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus